YOU SHOULD NEVER increase or decrease ANY medication (especially the one you are on) without your doctors permission and supervision. If the doctor told you to up the dose slowly then there is no reason you should get the jitters because your system is already use to this medication. In fact, you could have the jitters because the dose may not be high enough for you. Up this dose ONLY with your doctor's permission!
ive just started 10mg of lexapro last week for depression what is the best dosage because its not working
20mg is the highest dose proven to be effective.
never, just take your normal dosage. that's what my doctor said.
Paxil or Lexapro. Test for the correct dosage.
Lexapro is supposed to aid you in feeling less anxious, so if you feel more anxious when lowering dosage, even slightly, you may want to discuss that with your doctor, and if it persists he or she will most likely increase your dosage back to 20 mgs.
I would suggest a small .5 mg dosage of Lorazipan. Depression seems to be at the root of panic attacks. Look into Paxil or Lexapro.
According to a physician, 20 mg/day is the highest dosage prescribed. Nevertheless, you need to speak to your physician to find out what dosage is appropriate for your situation.
Need dosage info, but short answer is yes. Possible side effects central nervous system depression. But depends because you have no dosage information.
I have taken them together and survived. 20 mg Lexapro with 5 mg Vicodin and 3 pints of beer. My doctor said the Lexapro and Vicodin are ok together as long as it is supervised and within the recommended dosage. The beer, probably not ok.
10 is a reasonable amount. If you start with too much sometimes it makes you even worse. I've been through that with Lexapro already. Seriously, low dosage and work your way up. It pays off. 10 is a reasonable amount. If you start with too much sometimes it makes you even worse. I've been through that with Lexapro already. Seriously, low dosage and work your way up. It pays off.
I wouldn't suggest it at all. Just from personal experience, I developed a moderate case of serotonin syndrome while weening myself off Lexapro to switch to Cymbalta. Had I taken my regular dosage of Lexapro (20mg) with the 20mg of Cymbalta, I probably would have ended up in the ER.
i took lexapro for about 6 months they had to keep increasing the dosage because it would work just for a little while i actually became allergic to the drug because of this. you should have done went thru all the symptoms of withdraw after a couple of weeks. talk to you dr.. as i said i ended up being allergic to it. because of the dosage changes and such. please talk to your dr. It took me about 3 weeks to stop feeling disoriented after I stopped lexapro
a lot of feedback here which might help you, good luck!How_long_do_Lexapro_withdrawal_symptoms_last
Lexapro is not approved for pregnancy but I would talk to your dr.They may switch you to a lower dosage or to a pregnancy approved antidepressant.
You shouldn't notice any difference.
not sure, but i suggest gradually weaning yourself off (i.e. half your dosage, take it every other day, etc.)
You don't change the dosage. You were given the necessary dosage. It will be given to the dog long before the expiration date arrives.
It will not hurt you, but only a doctor can prescribe the extra dosage. As always, only a doctor can prescribe an increase in medication, and it is a bad idea to take medicines in a dosage not prescribed by a medical professional.
I haven't experienced this first hand, but from what I've read, this is quite common. Maybe slowly reduce your dosage, or go to taking it every other day.
When I started taking Lexapro I had a constant headache. My doctor told me that was a 'normal' side effect of the drug and it would subside in a few weeks. For me it took about a month to be headache free. To me it was worth it because I chose the headache over the constant sadness. I also suffer from migraines and the Lexapro headache was not debilitating like migraines so I stuck it out and the headache went away. The headache returned after I increased the dosage to 20mg and it took about 3 weeks to adjust.
To shock a pool is to effectively increase the chlorine dosage to the max in order to exterminate a bacterial or algae problem.
Therefore, to elicit the same level of action, it is necessary to increase dosage over time. As dosage increases, an individual may become physically dependent on narcotic drugs.
i have been using zyrtec 24hr and i hear my allergies are getting worse and its not the meds wearing off. so shall i increase the amount of zyrtec i consume?